Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Existence and bifurcation of solutions for a double coupled system of Schrodinger equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 8, 页码: 1607-1620
Authors:  Tian RuShun;  Zhang ZhiTao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
bifurcation  system of Schrodinger equations  positive solution  synchronized solution branch  
existenceandbifurcationofsolutionsforadoublecoupledsystemofschrodingerequations 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 8, 页码: 1607
Authors:  Tian Rushun;  Zhang Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10